# SDR PNSA2014080301

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 52,559 hours, 37,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING IN ROW 9A & 10A INOPERATIVE.  FOR 10A IT WAS A RE-LAMP.  9A IT WAS A PUSHED PIN ON 111VP P1.  REPLACED THE CONNECTOR.
